Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ultrafilters and compactification of uniform spaces


Author: Pierre Samuel
Journal: Trans. Amer. Math. Soc. 64 (1948), 100-132
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0025717-6
MathSciNet review: 0025717
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [T] Tychonoff, Über die topologische Erweiterungen von Raumen, Math. Ann. vol. 102 (1933) pp. 544-561.
  • [A-H] Alexandroff-Hopf, Topologie, Berlin, Springer, 1935.
  • [V. N] von Neumann, Regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) p. 707.
  • [Ca] H. Cartan, Théorie des filtres, filtres et ultrafiltres, C. R. Acad. Sci. Paris vol. 205 (1937) pp. 595-777.
  • [W] Weil, Sur les espaces uniformes et sur la topologie générale, Actualités Scientifique et Industrielles, no. 551, Paris, Hermann, 1937.
  • [S] Stone, Applications of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375, 481. MR 1501905
  • [C] Čech, On bicompact spaces, Ann. of Math. vol. 38 (1937) pp. 823-844. MR 1503374
  • [P] Pospíšil, A remark on bicompact spaces, Ann. of Math. vol. 38 (1937) pp. 845-846. MR 1503375
  • [Wa] Wallman, Lattices and bicompact spaces, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 164-165; Lattices and topological spaces, Ann. of Math. vol. 39 (1938) pp. 112-126.
  • [D] Dieudonné, Sur les espaces uniformes complets, Ann. École Norm. (3) vol. 56 (1939) pp. 277-291. MR 0001343 (1:220g)
  • [A] Alexandroff, Bikompakte Erweiterungen topologischer Räume, Rec. Math. (Mat. Sbornik) N.S. vol 5 (1939) p. 420.
  • [B] Bourbaki, Les structures fondamentales de l'analyse, vol. 1, Théorie des ensembles (fase, de résultats), Paris, Hermann, 1939; vol. 3, Topologie générale, Chaps. I and II, Structures topologiques; Structures uniformes, Paris, Hermann, 1940.
  • [Tu] Tukey, Convergence and uniformity in topology, Princeton, 1940.
  • [G] Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [G-S] Gelfand-Šilov, Über verschiedene Methoden der Einführung der Topologie in die Menge der maximalen Idealen eines normierten Ringes, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 25-39. MR 0004729 (3:52b)
  • [L] Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, 1942.
  • [J$ _{1}$] Jacobson, Radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [J$ _{2}$] -, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 333-337. MR 0013138 (7:110f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0025717-6
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society